# SDR CALA2013092591436

- Difficulty date: September 25, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 56,593 hours, 15,825 cycles
- Engine: Pwa PW2037
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Module
- Condition: Faulty
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

TE FLAP DISAGREE, DUE TO TE FLAP DISAGREE & FINDING OF TE FLAPS MOVE TO SELECTED POSITION AT A RATE FASTER THAN NORMAL.  PER 27-FAULT CODE INDEX PG 9 27-51-06-00, 27-51-07-00.  REPLACE THE FLAP SLAT DEPRESSURIZATION MODULE IAW MM27-51-29-201 PCN 643-9093 REF IPC 27-51-29-001-80. REPLACED FLAP SLAT DEPRESSURIZATION MODULE IAW MM 27-51-29.  OPERATIONS CHECKED FAILED.
